# SDR UALA2012022101061

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,209 hours, 15,709 cycles
- Engine: Pwa PW2037
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Eng Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SEC CONT STATUS.  CLEANED EEC CONNECTORS.  CLEARED EICAS.  PERFORMED IDLE RUN.
